Wadim Zudilin
Wadim Zudilin
Institute for Mathematics, Astrophysics and Particle Physics, Radboud Universiteit Nijmegen
Email verificata su math.ru.nl - Home page
Titolo
Citata da
Citata da
Anno
One of the numbers is irrational
WV Zudilin
Uspekhi Matematicheskikh Nauk 56 (4), 149-150, 2001
1572001
Tables of Calabi–Yau equations
G Almkvist, C Van Enckevort, D Van Straten, W Zudilin
arXiv preprint math/0507430, 2005
1252005
Ramanujan-type supercongruences
W Zudilin
arXiv preprint arXiv:0805.2788, 2008
1242008
Algebraic relations for multiple zeta values
WW Zudilin
Russian Mathematical Surveys 58 (1), 1-29, 2003
1242003
Differential equations, mirror maps and zeta values
G Almkvist, W Zudilin
arXiv preprint math/0402386, 2004
1172004
Arithmetic of linear forms involving odd zeta values
W Zudilin
Journal de théorie des nombres de Bordeaux 16 (1), 251-291, 2004
1122004
A q-microscope for supercongruences
VJW Guo, W Zudilin
Advances in Mathematics 346, 329-358, 2019
782019
Zeta stars
Y Ohno, W Zudilin
Commun. Number Theory Phys. 2 (2), 324-347, 2008
782008
Ramanujan-type formulae for 1/π: A second wind?
W Zudilin
arXiv preprint arXiv:0712.1332, 2007
762007
Traces of operators
VA Sadovnichii, VE Podol'skii
Russian Mathematical Surveys 61 (5), 885-953, 2006
732006
Irrationality of values of the Riemann zeta function
WW Zudilin
Izvestiya: Mathematics 66 (3), 489, 2002
692002
Densities of short uniform random walks
JM Borwein, A Straub, J Wan, W Zudilin, D Zagier
Canadian Journal of Mathematics 64 (5), 961-990, 2012
642012
Diophantine properties of numbers related to Catalan's constant
T Rivoal, W Zudilin
Mathematische Annalen 326 (4), 705-721, 2003
632003
From L-series of elliptic curves to Mahler measures
M Rogers, W Zudilin
Compositio Math. 148 (2), 385-414, 2012
602012
Generalizations of Clausen's formula and algebraic transformations of Calabi–Yau differential equations
G Almkvist, D van Straten, W Zudilin
Proc. Edinburgh Math. Soc. 54 (2), 273-295, 2011
562011
"Divergent" Ramanujan-type supercongruences
J Guillera, W Zudilin
Proc. Amer. Math. Soc 140 (3), 765-777, 2012
552012
Well-poised hypergeometric service for diophantine problems of zeta values
W Zudilin
Journal de théorie des nombres de Bordeaux 15 (2), 593-626, 2003
552003
An Apéry-like difference equation for Catalan’s constant
W Zudilin
Electronic J. Combin. 10 (1), R14, 2003
532003
Neverending fractions: an introduction to continued fractions
J Borwein, A van der Poorten, J Shallit, W Zudilin
Cambridge University Press, 2014
522014
New analogues of Clausenʼs identities arising from the theory of modular forms
HH Chan, Y Tanigawa, Y Yang, W Zudilin
Advances in Mathematics 228 (2), 1294-1314, 2011
522011
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20